# SDR YENA2022120801212

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORRODED FLOOR SUPPORT REPAIR DOUBLER BTW FR 12 - 15, Y280 RT.   REPLACED THE FLOOR SUPPORT DOUBLER IAW ETD 2015-190-027057 AND ETI-190-22-704 REV. ORIGINAL.  MAJOR REPAIR.
